# SDR SWAA2020092112739

- Difficulty date: August 31, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 21,054 hours, 9,221 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241 AF DAMAGED.  REMOVED AND REPLACED FLOOR PANEL 241 AF, PER AMM 531-21-00.
